I had HP silicone 400cc implants 3 weeks ago. Lots of nerve pain on left. Then i pulled left side and had shatp pain and burning after that The left has dropped more than right and now it looks smaller and flatter. I'm so dissapointed! My friend has same implants and her breast look large. I'm worried mine are going to be small, and I'm worried about left side.
Why Does One Look So Much Smaller and Flatter After Dropping?
Doctor Answers 5
Changes in breast size with silicone implants
Breast size will not change with gel implants. You are still very early in your recovery period and I hope you have contacted your surgeon with your concerns. Asymmetric pains and symptoms are very common and if you are truly uneven, your doctor must know so some intervention can be done to minimize the differences.
Have a question? Ask a doctor
Breast implant issues
Everyone looks differently with implants often because the anatomy is different. If the breast looks small for some reason it might be a good idea to see your surgeon.
Can't Compare Results
You can not expect the same result that your friend had even with the same type of implants because individuals heal differently. I would have your PS look at your post operative concerns.
You might also like...
It is best to see your plastic surgeon and specifically inform him or her of the pulling you experienced. It is too early to evaluate your results
Early Breast Augmentation Results
As you have probably heard, is much too early to evaluate the end results of the procedure at this point. Unfortunately, despite best intentions, online consultants will not be able to provide you with precise evaluation and/or reassurance; your plastic surgeon will be your best resource in this regard.
Therefore, my best advice is to continue to follow-up with him/her; remember to exercise patience, understanding that it will take several months before you see the final results of the procedure performed. Also, you will find that it is not helpful to compare yourself and/or your results with that of your friend's…